On set systems having paradoxical covering properties

P. Erdős, A. Hajnal, E. C. Milner

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)89-124
Number of pages36
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume31
Issue number1-2
DOIs
Publication statusPublished - Mar 1978

Fingerprint

Covering Properties
Set Systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On set systems having paradoxical covering properties. / Erdős, P.; Hajnal, A.; Milner, E. C.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 31, No. 1-2, 03.1978, p. 89-124.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. ; Milner, E. C. / On set systems having paradoxical covering properties. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1978 ; Vol. 31, No. 1-2. pp. 89-124.
@article{c8a97400e2ce473eb28fb9e9b79aeb07,
title = "On set systems having paradoxical covering properties",
author = "P. Erdős and A. Hajnal and Milner, {E. C.}",
year = "1978",
month = "3",
doi = "10.1007/BF01896078",
language = "English",
volume = "31",
pages = "89--124",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On set systems having paradoxical covering properties

AU - Erdős, P.

AU - Hajnal, A.

AU - Milner, E. C.

PY - 1978/3

Y1 - 1978/3

UR - http://www.scopus.com/inward/record.url?scp=34250274536&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250274536&partnerID=8YFLogxK

U2 - 10.1007/BF01896078

DO - 10.1007/BF01896078

M3 - Article

VL - 31

SP - 89

EP - 124

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -